# SDR AALA20171014004

- Difficulty date: October 9, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,038 hours, 39,607 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 218 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE STIFFENER LOWER END AT BS 218, BULKHEAD BETWEEN LONGERONS 23L AND 24L.  REPAIRED THE STIFFENER IAW SRM 53-01-00-001, FIGURE 2.
